Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can we boost cialis effects?
Jul 17, 2009

My partner and I both utilize erectile dysfunction meds. I am on a protease inhibitor, so "a little goes a long way" - I only need a quarter or less of a 20 mg cialis pill. My insurance (Blue Cross Federal Program) will not pay for these meds, but they will pay for implant surgery! The pills are about $16 each. Unfortunately, my partner needs a whole 20mg pill (he is on Atripla, so there is no boost from a protease inhibitor). My question is, would it be possible for him to safely try using a bit of grapefruit juice to boost the cialis? He is also on some blood pressure meds.

Thanks for your help with this.

Steve

Response from Dr. Henry

I have not seen any data on that though it is possible that grapfruit juice may increase the levels of Cialis. I am hesitant to recommend any prescription drugs for that purpose due to cost/safety/resistance concerns (ie some antifungal drugs might increase Cialis levels). KH



Previous
Pain associated with long term treatment of HIV
Next
Ongoing Diarrhea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement